# SDR C2XA08TY014

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 14,856 hours, 11,449 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902081
- Part serial: 773
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ENGINE 2 FIRE DETECT FAIL.  REMOVED AND REPLACED NR 2 FIRE DETECT CONTROL MODULE IAW EMB 145 AMM 26-11-03.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
